# SDR CA960619030

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Can
- Part number: 6870992
- Condition: Cracked
- Location: Aft End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK OVER 2" WAS FOUND WHILE TROUBLESHOOTING FOR LOW POWER. CRACK WAS IN THE AREA OF THE FUEL NOZZLE/IGNITOR PORTS. CRACK DID NOT OCCUR ON A WELD LINE. APPEARED TO BE CAUSED BY VIBRATION.
